# SDR AWXA9800073

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Assy
- Part number: 201122008
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT CLOSED ECAM INDICATION, RIGHT MAIN GEAR.  AIRCRAFT RETURNED TO CMH, EMERGENCY DECLARED.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR UPLOCK ASSY IAW AMM 32-31-33.
